# SDR CA130513012

- Difficulty date: April 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 47688
- Condition: Failed
- Location: Main Wheel
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, DURING TAXI TO THE GATE, THE FLIGHT CREW NOTICED A NOISE COMING FROM THE RT MLG.   MAINTENANCE FOUND THE NR 4 MAIN WHEEL BEARING DESTROYED WITH DAMAGES TO THE NR 4 WHEEL, NR 4 BRAKE AND RT MLG PISTON AXLE OUTER SLEEVE.
